آمار

تعداد نشریات20
تعداد شماره‌ها300
تعداد مقالات2,967
تعداد مشاهده مقاله4,861,093
تعداد دریافت فایل اصل مقاله2,861,252
Cakan, U., Altin, Y.. (1394). Some classes of statistically convergent sequences of fuzzy numbers generated by a modulus function. نشریه علمی دانشگاه سیستان و بلوچستان, 12(3), 47-55. doi: 10.22111/ijfs.2015.2019
U. Cakan; Y. Altin. "Some classes of statistically convergent sequences of fuzzy numbers generated by a modulus function". نشریه علمی دانشگاه سیستان و بلوچستان, 12, 3, 1394, 47-55. doi: 10.22111/ijfs.2015.2019
Cakan, U., Altin, Y.. (1394). 'Some classes of statistically convergent sequences of fuzzy numbers generated by a modulus function', نشریه علمی دانشگاه سیستان و بلوچستان, 12(3), pp. 47-55. doi: 10.22111/ijfs.2015.2019
Cakan, U., Altin, Y.. Some classes of statistically convergent sequences of fuzzy numbers generated by a modulus function. نشریه علمی دانشگاه سیستان و بلوچستان, 1394; 12(3): 47-55. doi: 10.22111/ijfs.2015.2019


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.